# SDR SWAA2025012277175

- Difficulty date: December 13, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY E BRACKET EMERGENCY FLASH LIGHT AT AFT GALLEY AREA (1 EA) 2024-764448<[01] REPLACED LAVATORY E BRACKET EMERGENCY FLASH LIGHT AT AFT GALLEY AREA (1 EA) IAW B737-800- AMM 25-64-00-200-802;[02] TASK COMPLETED
